# SDR DXTA2023062689480

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 14,738 hours, 9,934 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL410, FLAPS FAIL AMBER CAS. FLAP INDICATOR AMBER.  WENT TO 7 AMBER IND & BACK TO 0 W/O BEING TOUCHED. DIVERTED & AT 14,000' RAN FAIL QRC. NO RESET.  RAN QRC 1 MORE TIME AT 4,000' & FLAPS NORMAL. FLAPS TO 35  & NORMAL LANDING. FLAPS RETRACTED NORMAL ON GRND. POWERED UP AIRCRAFT WITH NO MESSAGES PRESENT.   BITE TESTED FLAP CONTROLLER & FOUND BITE 8 & 9 IAW MM 27-50-00.  SUSPECT RT FLAP RESOLVER COLD SOAKED CAUSING ERRONEOUS READINGS AT ALTITUDE. COMPLIED WITH STEPS 5.A.(1)-5.B.(4) FOR REMOVAL & INSTALL RT FLAP SENSOR IAW MM 27-52-00.  REMOVED & INSTALLED.   COMPLIED WITH STEPS 4.A.(1)-(17) FOR FLAP RIG IAW 27-50-00.
